# SDR EBVR20171120001

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 9,370 hours, 7,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 66220111
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT WING SKIN.   REPAIRED IAW REPAIR REPORT NO 5650/07RD.
